MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE 3 SEALED OUTFLOW GRAFT WITH BEND RELIEF; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE 3 SEALED OUTFLOW GRAFT WITH BEND RELIEF; VENTRICULAR (ASSIST) BYPASS
Model Number 105581US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that there was an outflow graft malfunction.The graft was exchanged and the issue resolved.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: a specific cause for the reported graft malfunction could not be conclusively determined through this investigation.The account was unable to provide any further documentation regarding the malfunction, and no product was received for evaluation.The patient was stable.The patient remains ongoing on heartmate 3 left ventricular assist system (lvas), serial number (b)(6).The relevant sections of the device history records for the outflow graft lot number 8127209 were reviewed and showed no deviations from manufacturing or quality assurance specifications.The graft shipped with the lvas kit on 09mar2022.The heartmate 3 lvas ifu lists the adverse events that may be associated with the use of heartmate 3 left ventricular assist system, including device malfunctions.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE 3 SEALED OUTFLOW GRAFT WITH BEND RELIEF
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
bob fryc
6035 stoneridge drive
pleasanton, CA 94588
7818528204
MDR Report Key14488607
Report Number2916596-2022-10869
Device Sequence Number5322788
Product Code DSQ
UDI-Device Identifier00813024013266
UDI-Public00813024013266
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model Number105581US
Device Catalogue Number105581US
Device Lot Number8127209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale
Patient Weight75 KG